Georgia, 2007Hail in Georgia, April 11 to 12, 2007
April 11 to 12, 2007 · NWS FFC · 7 events in 7 counties and zones
Isolated multicell and a few supercell thunderstorms formed during the evening hours as a warm front moved into the area and an unseasonably cold air mass, which had been over the region for nearly a week, retreated to the northeast. Because the surface air mass was not particularly warm or moist, severe weather was mostly confined to penny and nickel-sized hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $80,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated multicell and a few supercell thunderstorms formed during the evening hours as a warm front moved into the area and an unseasonably cold air mass, which had been over the region for nearly a week, retreated to the northeast. Because the surface air mass was not particularly warm or moist, severe weather was mostly confined to penny and nickel-sized hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 11, 5:55 PM EST, 15 minutes earlier.
Area forecast discussion, Apr 11, 5:55 PM EST, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT WED APR 11 2007
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL SHORT WAVE LIFTING NORTHWARD INTO THE GREAT LAKES AREA
THIS AFTERNOON...SLIGHTLY FASTER THAT MODELS PROGGED. PRE-FRONTAL
LINE OF CONVECTION HAS PUSHED INTO NORTH GEORGIA THIS AFTERNOON
AND WILL MOVE ACROSS NORTH GEORGIA THROUGH THIS AFTERNOON. A SECOND
LINE HAS DEVELOPED ALONG THE FRONT AND WILL MOVE INTO NORTHWEST
GEORGIA BETWEEN 22 AND 23Z. MODELS DIFFER ON HOW FAST FRONT WILL
PUSH THROUGH WITH GFS/ECMWF FASTER THAN NAM SOLUTION. WILL LEAN
CLOSER TO SLOWER NAM SOLUTION FOR IMMEDIATE SHORT TERM...AS GFS
APPEARS TOO FAST TO BREAK DOWN IN SITU WEDGE. EASTERLY FLOW NOTED
INTO PORTIONS OF EASTERN ALABAMA CURRENTLY AND IN SITU WEDGE WILL
KEEP ALL BUT AREAS WEST OF A LAGRANGE TO CANTON LINE TOO STABLE
FOR ANYTHING BUT ELEVATED CONVECTION. BEST INSTABILITY AND SHEAR
NOTED JUST AHEAD OF FRONT OVER PORTIONS OF NORTHWEST GEORGIA THIS
EVENING...WITH MOST UNSTABLE CAPES...LAPSE RATES INDICATING BEST
AREA FOR THREAT FROM HAIL OVER WEST CENTRAL PORTIONS. WILL CONTINUE
SEVERE WORDING FOR STORMS OVER WEST GEORGIA...BELIEVE THE MAIN
THREAT ACROSS NORTHWEST GEORGIA WILL BE DAMAGING WINDS BUT CANNOT
RULE OUT AN ISOLATED TORNADO ALTHOUGH TORNADO THREAT APPEARS
MINIMAL AS BETTER SHEAR SHIFTS NORTH OF FORECAST AREA AS FRONT
APPROACHES. FURTHER SOUTH OVER WEST CENTRAL GEORGIA...LARGE HAIL
WILL BE THE MAIN THREAT. TIMING OF SEVERE WEATHER WILL BE BETWEEN
22-03Z. FRONT EXITS FORECAST AREA BY THURSDAY MORNING WITH DRY AIR
FILTERING INTO THE SOUTHEAST AS SURFACE HIGH BUILDS INTO BEHIND
THE EXITING FRONT. TEMPERATURES BEHIND THE FRONT ARE MILD...AND
GUIDANCE SHOWING GOOD WARM UP ON THURSDAY AND FRIDAY. TEMPERATURES
TOMORROW NIGHT WILL BE SLIGHTLY COOLER THAN TONIGHT AS MOSTLY
CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW SOME RADIATIONAL
COOLING.
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A STRONG...BROAD SHORT WAVE ROTATES THROUGH THE SOUTHERN PLAINS INTO
THE SOUTHEAST BY SATURDAY NIGHT AND THEN ALONG THE SOUTHEAST COAST
BY SUNDAY NIGHT. AT THE SURFACE...SURFACE HIGH SHIFTS OFF THE
SOUTHEAST COAST ON SATURDAY AS A COLD FRONT PUSHES EASTWARD.
EXTENDED MODELS SHOW SOME DISCREPANCIES AS FAR AS TIMING OF THE
COLD FRONT AND CONVECTION AHEAD/ALONG IT WHICH WILL IMPACT
STRENGTH OF THUNDERSTORMS. DGEX/GFS A BIT FASTER BRINGING FRONT
INTO AREA BY LATE AFTERNOON WITH ECMWF HOLDING OFF UNTIL EARLY
EVENING. FRONT SLOWS DOWN SATURDAY NIGHT AND SUNDAY EXITING
FORECAST AREA SUNDAY AFTERNOON. WEAK RIDGING BUILDS OVER THE AREA
TUESDAY AND EARLY WEDNESDAY...AHEAD OF THE NEXT SHORT WAVE WHICH
MOVES INTO THE LOWER MISSISSIPPI VALLEY. EXTENDED MODELS ARE IN
GOOD AGREEMENT AS FAR AS TIMING AND INTENSITY OF UPPER LEVEL
FEATURES. EXTENDED MODELS DIVERGE FURTHER EARLY PORTIONS OF NEXT
WEEK AS GFS BUILDS SURFACE HIGH...DRIER AIR INTO FORECAST AREA
MONDAY AND TUESDAY AHEAD OF INVERTED SURFACE TROUGH WHICH AFFECTS
AREA ON DAY 7. ECMWF BRINGS WARM FRONT NORTHWARD ACROSS THE AREA
TUESDAY AHEAD OF APPROACHING SYSTEM. WILL NEED TO CONTINUE TO
MONITOR UNFOLDING SITUATION. HAVE STAYED CLOSE TO GUIDANCE
TEMPERATURES THROUGH THE EXTENDED EXCEPT SUNDAY AND MONDAY WHERE
IT LOOKS LIKE MODELS WARMING TEMPERATURES TOO QUICKLY.
&&
.FIRE WEATHER...
WILL CONTINUE FIRE WEATHER WATCH ACROSS CENTRAL PORTIONS FOR
TOMORROW AFTERNOON. ALTHOUGH CHANCES FOR RAINFALL IS NOT AS GOOD
AS ACROSS NORTH GEORGIA THIS EVENING ANY RAINFALL WILL IMPACT TEN
HOUR FUEL MOISTURES FOR TOMORROW. IF MEASURABLE RAINFALL DOES MISS
CENTRAL PORTIONS TONIGHT...WIND GUSTS TOMORROW AFTERNOON WILL MEET
CRITERIA FOR RED FLAG WARNING. CURRENTLY THE LINE OF CONVECTION
ASSOCIATED WITH THE FRONT WILL PUSH INTO PORTIONS OF WEST CENTRAL
GEORGIA BUT SHOULD START TO WEAKEN AS THE FRONT PROGRESSES
EASTWARD.
&&
.AVIATION...WEDGE HOLDING ACROSS EXTREME NORTH GA THIS EVENING.
STRONGEST STORMS MOST LIKELY CSG-MCN AND SOUTH. CONVECTION SHOULD BE
DIMINISHING AFTER 03Z. IFR CEILINGS UNTIL SURFACE FRONT MOVES ACROSS
THE AREA...AFTER 03Z. CEILING IMPROVING AFTER THAT...BECOMING MOSTLY
MID/HIGH WITH WINDS BECOMING WEST TO NORTHWEST 10 MPH. VISIBILITY
BELOW 3SM IN RAIN/FOG IMPROVING TO 5SM OR GREATER BY 03Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 46 70 42 74 50 / 60 5 5 5 20
ATLANTA 48 69 44 72 57 / 60 5 5 5 20
BLAIRSVILLE 42 65 34 68 50 / 60 10 5 10 20
CARTERSVILLE 43 68 37 69 52 / 60 5 5 5 30
COLUMBUS 51 76 45 79 57 / 40 5 5 5 10
GAINESVILLE 46 69 41 72 51 / 60 10 5 5 20
MACON 48 76 42 79 55 / 50 5 5 5 10
ROME 42 69 38 71 55 / 60 5 5 10 40
PEACHTREE CITY 43 70 37 75 53 / 50 5 5 5 20
VIDALIA 55 79 44 79 54 / 40 5 5 5 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES ACROSS CENTRAL GEORGIA:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.
&&
12/41
Hazardous weather outlook, Apr 11, 10:15 AM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT WED APR 11 2007
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT WED APR 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING...WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS PORTIONS OF WEST GEORGIA.
.SYNOPSIS...
HIGH PRESSURE CENTERED JUST OFF THE MID ATLANTIC COAST WILL CONTINUE
TO BUILD SOUTHWEST TODAY...WEDGING DOWN THE APPALACHIANS INTO
NORTHEAST AND NORTH CENTRAL GEORGIA. MEANWHILE...A COLD FRONT WILL
APPROACH WEST GEORGIA THIS AFTERNOON FROM THE MISSISSIPPI VALLEY
REGION...SWEEPING ACROSS THE REGION OVERNIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG
AND WEST OF A LINE FROM DALTON TO ATLANTA TO AMERICUS. THE BEST
TIME WILL BE BETWEEN THE HOURS OF 3 PM AND 9 PM.
.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS
NORTH AND CENTRAL GEORGIA TODAY...AHEAD OF A COLD FRONT MAKING ITS
WAY EAST FROM THE MISSISSIPPI VALLEY. THE ATMOSPHERE AHEAD OF THE
FRONT IS EXPECTED TO DESTABILIZE...WITH CAPES IN THE 500 TO 1000
RANGE AND LIFTED INDICES FROM ZERO TO MINUS 3 ACROSS WEST AND
CENTRAL GEORGIA THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD
BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN
THREAT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE LIKELY SATURDAY THROUGH SATURDAY NIGHT. SOME OF
THESE STORMS COULD BE SEVERE. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON.
In the hours before
Special weather statement, Apr 11, 4:38 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED APR 11 2007
GAZ001-112215-
538 PM EDT WED APR 11 2007
...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DADE COUNTY UNTIL
615 PM EDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 17 MILES NORTHWEST OF NEW ENGLAND TO 22
MILES WEST OF RISING FAWN...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DADE COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE TRENTON...NEW ENGLAND...WILDWOOD...RISING FAWN
AND CLOUDLAND STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Apr 11, 4:38 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED APR 11 2007
GAZ001-112215-
538 PM EDT WED APR 11 2007
...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DADE COUNTY UNTIL
615 PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 17 MILES NORTHWEST OF NEW ENGLAND TO 22
MILES WEST OF RISING FAWN...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DADE COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE TRENTON...NEW ENGLAND...WILDWOOD...RISING FAWN
AND CLOUDLAND STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Apr 11, 5:04 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT WED APR 11 2007
GAZ061-073-112245-
604 PM EDT WED APR 11 2007
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BALDWIN AND HANCOCK COUNTIES UNTIL 645 PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTTSBORO...MOVING NORTHEAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BALDWIN AND HANCOCK COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SCOTTSBORO...HARDWICK...COOPERS...
MILLEDGEVILLE...MIDWAY-HARDWICK...DEVEREUX...LINTON...SPARTA AND
CULVERTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 11, 5:19 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED APR 11 2007
GAZ001-002-112245-
619 PM EDT WED APR 11 2007
...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DADE AND WALKER
COUNTIES UNTIL 645 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FAIRVIEW TO 16 MILES SOUTH OF RISING
FAWN...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DADE AND WALKER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE RISING FAWN...NEW
ENGLAND...CLOUDLAND STATE PARK...TRENTON...LOOKOUT
MOUNTAIN...CHICKAMAUGA...CEDAR GROVE AND ROCK SPRING. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Hail, Troup
- When
- April 11, 6:10 PM EST to 6:12 PM EST
- Where
- Troup County, La Grange to West Pt
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 33.030, -85.030
The Troup County 911 Center observed penny-sized hail in LaGrange. The public reported penny-sized hail in West Point.
Hail, Muscogee
- When
- April 11, 6:53 PM EST to 6:55 PM EST
- Where
- Muscogee County, 5 mi SSE of Columbus to 6 mi SE of Columbus
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.413, -84.937
The public reported penny-sized hail.
Hail, Chattahoochee
- When
- April 11, 6:55 PM EST to 7:15 PM EST
- Where
- Chattahoochee County, Ft Benning to Cusseta
- Measured
- 1.75 in hail
- Property damage
- $80,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.330, -85.000
The weather observer for the Fort Benning military reservation observed half-dollar to golf ball-sized hail. The public also observed golf ball-sized hail in the area as well. The Chattahoochee County 911 Center reported quarter-sized hail in Cusseta. The weather observer at Fort Benning also observed wind gusts to 43 mph. Some small tree limbs were blown down in the area.
Hail, Marion
- When
- April 11, 7:33 PM EST to 7:42 PM EST
- Where
- Marion County, Buena Vista to Doyle
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 32.320, -84.520
The Marion County 911 Center reported penny-sized hail in the Buena Vista area.
Hail, Schley
- When
- April 11, 7:57 PM EST to 8:02 PM EST
- Where
- Schley County, 1 mi W of Ellaville to 3 mi E of Ellaville
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 32.230, -84.317
The Schley County 911 Center reported penny-sized hail.
Hail, Morgan
- When
- April 11, 10:07 PM EST to 10:09 PM EST
- Where
- Morgan County, 3 mi SSW of Madison to 2 mi SSE of Madison
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.540, -83.490
A Morgan county sheriff's deputy observed penny-sized hail in the area of Interstate-20 and U.S. Highway 129 or Eatonton Road. However, most of the hail observed in the area was pea-sized.
Hail, Washington
- When
- April 12, 12:40 AM EST to 12:45 AM EST
- Where
- Washington County, 2 mi W of Sandersville to Sandersville
- Measured
- 1 in hail
- Reported by
- County Official
- Coordinates
- 32.980, -82.835
The Washington County 911 Center reported penny to quarter-sized hail.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Wisconsin, April 11, 20071 death · $190,000 · 19 events
- Tornadoes and Hail in Indiana, April 11, 2007$343,000 · EF2 · 39 events
- Strong Wind in Kentucky, April 11, 20071 death · 1 injured · $17,000 · 5 events
- High Wind and Strong Wind in Arkansas, April 11, 20071 death · 1 injured · 50 kt wind · 4 events
- Tornadoes and Hail in Alabama, April 11, 20071 injured · $183,000 · EF1 · 44 events
- Hail and Damaging Winds in Ohio, April 11, 2007$343,000 · 1.75 in hail · 37 events
- Hail and Damaging Winds in Florida, April 11, 20071 injured · $40,000 · 56 kt wind · 6 events
- Hail and Damaging Winds in Kentucky, April 11, 2007$22,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Kentucky, April 11, 2007$50,000 · 65 kt wind · 2 events
- High Wind in California, April 11 to 12, 2007$35,000 · 63 kt wind · 3 events
- Hail and Damaging Winds in Tennessee, April 11, 2007$26,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Indiana, April 11, 2007$20,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27026, 27028, 27027, 27030, 27034, 27035, 27191.